# SDR 08FDEA03124

- Difficulty date: July 29, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N743FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 630
- Aircraft time: 48,754 hours, 15,409 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53910530531
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SB53-6123 INSPECTION, SEVERAL CRACKS AND TOOL MARKS WERE FOUND ON BOTH LT AND RT IN SPLICE, IN FR 47 FORWARD AND AFT FITTING.  REPAIR PERFORMED BY DEPENDING OF AREA OVERSIZING HOLES, PERFORMING SMOOTH REWORK AND SPOT FACING IAW RAS 70511944/017/2008 ISSUE A AND EA 6-5310-120093.
